Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the number of singularities of an analytic curve


Author: Henry B. Laufer
Journal: Trans. Amer. Math. Soc. 136 (1969), 527-535
MSC: Primary 32.44; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0234018-6
MathSciNet review: 0234018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Burau, Kennzeichnung der Schlauchknoten, Abh. Math. Sem. Univ. Hamburg 9 (1932), 125-133.
  • [2] R. H. Crowell and R. H. Fox, Introduction to knot theory, Ginn, New York, 1963. MR 0146828 (26:4348)
  • [3] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 0180696 (31:4927)
  • [4] E. Martinelli, Sulle intersezioni delle curve analitiche complesse, Rend. Mat. e Appl. (5) 14 (1955), 422-430. MR 0069539 (16:1047k)
  • [5] J. E. Reeve, A summary of results in the topological classification of plane algebroid singularities, Univ. e Politec. Torino Rend. Sem. Mat. 14 (1955), 159-187. MR 0096663 (20:3146)
  • [6] K. Reidemeister, Knotentheorie, Springer, Berlin, 1932.
  • [7] O. Zariski, On the topology of algebroid singularities, Amer. J. Math. 54 (1932), 453-465. MR 1507926

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.44, 14.00

Retrieve articles in all journals with MSC: 32.44, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234018-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society